Jump to content

Search the Community

Showing results for tags 'parasomnia'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Events, controversies, actions
    • In the media
    • Success stories: Recovery from withdrawal
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Some history. I've been on and off Fluoxetine and Citalopram all my adult life. They helped me, side effects were few apart from a few weeks of akathisia 10 years ago that passed during fluoxetine initiation. One side effect coming off fluoxetine that same time was a minor version of what I'm now going through. 10 weeks ago I started getting woken up by very rapid heart rate, an adrenaline burst, at the very moment of falling asleep. Like a hypnic jerk, but not my muscles twitching, instead my heart racing. I also got the same racing while waking up. So a wake-sleep transition thing. I managed to get to sleep eventually and usually got a good night's sleep. 5 weeks ago it got worse, so I went to my doctor and he's arranging a cardiologist to look at me (long waiting times in UK). Two weeks of sleep deprivation later I'm an anxious depressed mess. Dr puts me on Fluoxetine suggests anxiety may be the cause. I get akathisia bad, come off it, the doctor replaces it with low dose citalopram, which I'm tolerating. As well as low dose diazepam and zopiclone. Nothing is helping with the sleep disorder, which I believe is a parasomnia, possibly caused by stress/anxiety, but now the cause of suicidal thoughts due to extreme sleep deprivation. There's anecdote around that AD use or discontinuation cause such parasomnias. Any advice? Thank you, and good luck.
×

Important Information

By using this site, you agree to our Terms of Use.